# SDR SIMA20140628002

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 30,403 hours, 25,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MID CEILING EXIT SIGN FAILS TO ILLUMINATE.  R & R NR 6 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
